Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Cauchy integral equalities and applications

Author: Boo Rim Choe
Journal: Trans. Amer. Math. Soc. 315 (1989), 337-352
MSC: Primary 32A35
MathSciNet review: 935531
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study bounded holomorphic functions $\pi$ on the unit ball ${B_n}$ of ${\mathbb {C}^n}$ satisfying the following so-called Cauchy integral equalities: \[ \begin {array}{*{20}{c}} {C[{\pi ^{m + 1}}\bar \pi ] = {\gamma _m}{\pi ^m}} & {(m = 0,1,2, \ldots )} \\ \end {array} \] for some sequence ${\gamma _m}$ depending on $\pi$. Among the applications are the Ahern-Rudin problem concerning the composition property of holomorphic functions on ${B_n}$, a projection theorem about the orthogonal projection of ${H^2}({B_n})$ onto the closed subspace generated by holomorphic polynomials in $\pi$, and some new information about the inner functions. In particular, it is shown that if we interpret ${\text {BMOA}}({B_n})$ as the dual of ${H^1}({B_n})$, then the map $g \to g \circ \pi$ is a linear isometry of ${\text {BMOA}}({B_1})$ into ${\text {BMOA}}({B_n})$ for every inner function $\pi$ on ${B_n}$ such that $\pi (0) = 0$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32A35

Retrieve articles in all journals with MSC: 32A35

Additional Information

Keywords: Cauchy Integral Equalities, the Ahern-Rudin problem, projection
Article copyright: © Copyright 1989 American Mathematical Society